Asymptotic behavior of solutions of multidimensional systems of ordinary differential equations with a singular point of higher order
Doklady Akademii Nauk, Tome 131 (1960) no. 5, pp. 1038-1041
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_131_5_a13,
author = {A. A. Shestakov},
title = {Asymptotic behavior of solutions of multidimensional systems of ordinary differential equations with a singular point of higher order},
journal = {Doklady Akademii Nauk},
pages = {1038--1041},
year = {1960},
volume = {131},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_131_5_a13/}
}
TY - JOUR AU - A. A. Shestakov TI - Asymptotic behavior of solutions of multidimensional systems of ordinary differential equations with a singular point of higher order JO - Doklady Akademii Nauk PY - 1960 SP - 1038 EP - 1041 VL - 131 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1960_131_5_a13/ LA - ru ID - DAN_1960_131_5_a13 ER -
%0 Journal Article %A A. A. Shestakov %T Asymptotic behavior of solutions of multidimensional systems of ordinary differential equations with a singular point of higher order %J Doklady Akademii Nauk %D 1960 %P 1038-1041 %V 131 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1960_131_5_a13/ %G ru %F DAN_1960_131_5_a13
A. A. Shestakov. Asymptotic behavior of solutions of multidimensional systems of ordinary differential equations with a singular point of higher order. Doklady Akademii Nauk, Tome 131 (1960) no. 5, pp. 1038-1041. http://geodesic.mathdoc.fr/item/DAN_1960_131_5_a13/